MathSciNet Relay Station
MathSciNet bibliographic data
MR603611 (82h:03057) 03E47 (03E15 22D40 28D05)
Mundici, Daniele Ergodic undefinability in set theory and recursion theory. Proc. Amer. Math. Soc. 82 (1981), no. 1, 107–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement